# SDR AALA20120417024

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 72,592 hours, 11,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERCOSTAL ANGLE AT FLOOR AREA IN CABIN BETWEEN STATIONS 347 TO 368 AT AROUND RIGHT BUTTLINE 36 HAS 2 SMALL HAIRLINE CRACKS.  REPLACED INTERCOSTAL ANGLE PER SRM 51-10-02.
